MEDICINES

AMPIGRIN (CHLORPHENAMINE, AMANTADINE AND PARACETAMOL) 3MG/50MG/300MG 24 CAPSULES

AMPIGRIN (CHLORPHENAMINE, AMANTADINE AND PARACETAMOL) 3MG/50MG/300MG 24 CAPSULES


SKU: 780083148676
In stock: 0 units

Price: $ 10.70 USD*
Sale: $ 3.53 USD*
* United States Dollars

Comparable to: ANTIFLU-DES

Concentration: 3MG/50MG/300MG

 

 

Medication Name: AMPIGRIN

Active substance: CHLORPHENAMINE, AMANTADINE AND PARACETAMOL

Laboratory: COLLINS

Presentation: CAPSULES

Content: BOX WITH 24 CAPSULES

Made in: MEXICO

Shipping restrictions: None

  • Consumption of this product is responsibility of the person who uses and recommends, consult your doctor before taking any medication.
  • Product stock quanities are no updated
  • Please check if your product is in stock before you do your payment, thank you very much.

Related items

Comments and ratings: AMPIGRIN (CHLORPHENAMINE, AMANTADINE AND PARACETAMOL) 3MG/50MG/300MG 24 CAPSULES

0